# SDR HEEA085018

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Aircraft time: 13,103 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110050400
- Part serial: 96701034
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS CURSOR INOPERATIVE IN TCAS MODE.
